# SDR FDEA201508302725

- Difficulty date: August 30, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 839 hours, 34,735 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741R
- Part serial: PL0167
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R CABIN DOOR SLIDE LIGHT ON AT ALL TIMES.  R&R R1 SLIDE ASSY REF MD10-10 MM 25-61-01-2. CHECKS OK.
